MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE TIBIAL INSERT - SIZE3 - 12 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE TIBIAL INSERT - SIZE3 - 12 MM; KNEE TIBIAL INSERT
Catalog Number 02.09.0312H
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 february 2024: lot 1900723: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The post screw had backed out of the poly.At 3 years and 8 months post primary (gmk hinge implanted during primary), the surgeon revised the patient by replacing the screw and the poly.The surgery was completed successfully.
 
Additional Manufacturer Narrative
During a random mdr check conducted on october 3, 2024, some errors were noticed.A follow-up is being initiated to correct them.Date received by manufacturer 06-feb-2024 (it was inserted on (b)(6) 2024); m.Us contact (it was inserted m.Au contact); k number (it was inserted in device bla field).

Brand Name
GMK-HINGE TIBIAL INSERT - SIZE3 - 12 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18817511
Report Number3005180920-2024-00074
Device Sequence Number4320122
Product Code KRO
UDI-Device Identifier07630030825125
UDI-Public07630030825125
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue Number02.09.0312H
Device Lot Number1900723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown